This Drug Put Me In The Er

Updated



Conversation Starter

SleepyInTheSouth Says:
via mobile

I'm 36 year old female. I've always had insomnia since childhood. This summer it got to the point I was getting zero sleep. My doctor prescribed 3mg Lunesta every night. She said many of her patients tolerated it very well, so I should have no problem.

Within the first five days, I lost my coordination and walked into furniture, making a giant bruise on my leg. I thought it was just a random accident. Then a few days later I got a staph infection in my inner thigh -- first time in my whole life. Dr put me on Keflex. Over the next week, my memory and concentration weakened. I felt like I was lost in fog. Then I got indigestion. I thought it was from the Keflex.

The Keflex ended, infection gone (not without leaving a scar), and still the weird symptoms continued to escalate. My entire digestive system was stopping. Food just sat in my stomach and did not process. I stopped going to the bathroom. I was always nauseous, always hungry, yet my belly was knotted up so badly that I couldn't eat. Even chicken broth was hard to get down. The only thing I could keep down was herbal tea. This continued well after the Keflex was gone. I was fatigued all the time, eating very little, and constantly sick. Every time I forced down food, I had an adrenaline rush that drove up my pulse. It got so bad one night that I was shaking.

Meanwhile, my brain fog was getting worse. I started to miss my turns and forget where I was going when I drove. It was getting harder to concentrate. I went to an urgent care center one day because I felt so bad. They x-rayed my abdomen and said I just had a little constipation. No one seemed concerned about the Lunesta. They told me to take a laxative.

Then I awoke one morning to the worst abdominal pain I've ever had. Cold sweats, tachycardia, feeling faint. Still couldn't go to the bathroom. Called 911. ER doctor gave me bentyl and Zofran. I had four bowel movements at the ER. Then I thought, okay, that weird abdominal thing is over. Nope. Within a few hours it all started up again. More nausea, more adrenaline, more shakiness. Also I was starting to have disturbing mental images.

I took the prescription as my doctor ordered. No Xanax, no antidepressants, no other funny business going with it.

The Lunesta was helping me sleep about 6 hours a night, but I couldn't handle the side effects any more. All of this happened within three weeks. I stopped it cold turkey. My body did not create any dependency, in fact my body seemed happy to have it gone. I slept without it right away. The mental images stopped immediately. My appetite improved.

I'm still on medicine for nausea as my stomach recovers. Every day is a little better. The mental fog is breaking slowly.

I've taken a lot of prescriptions in my life, but I have never had an experience like this.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

is this the same 2 30mg oxycodone ir and 60 oxycontin er
Can someone tell me if Someone takes 2-30 mg Oxycodone IR and 60mg Oxycontin ER are they same and dispensed the same int... 3 replies
My boyfriend was put on this medicine for anger
My boyfriend was just recently put on risperdal about 4 days ago.. they said it would help him with his anger problems..... 1 reply
isosorbide mono er 30mg tab can I drink and take this at the same time
My husband just got isosorb mono er 30 mg and it makes his hear hurt real bad what kind of headack medson can he take ca... 1 reply
about the 20 the crush resistance one milligram opana er this medicine does not work it is not worth taking and it is not selling fda betrayers
My pain management doctor has felt me last year 2012 I didn't get any strong control medicine for 2 straight months ... 5 replies
I have mercer staf infection and they put meclindamycin 300
I have staph infection for 3 weeks and they told me I have mercy and they put me on antibiotics 2 days ago on Tuesday an... 2 replies
what were the new laws put in place about pain meds
I have chronic pain due to a accident in 2001, nd again in 2003. I have spinal stenosis, scoliosis, lower lumber sprain,... 3 replies
The Doctor Put Me On Losar 25mg For High Bp After 3 Months He Changed It To H 50mg When I Started Taking Getting A Feeling As
The Doctor put me on Losar 25mg for high BP, after 3 months he changed it to Losar H (50mg) when I started taking Losar ... 1 reply
Have Horrible Reaction To Amoxicillin So Dr Put Me On Bactrim For Sinuscold Sysmptoms Now Experiencing Chills Fever 102 No Energy Can Be The P
Bad reaction to amoxicillin - Doc put wife on Bactrim? About day 6 of 10 day cycle she is experiencing chills, fever (10... 1 reply
Doctor putting me on Suboxone, has this happened to you?
My Regular Doctor is on vacation and another doctor is taking my medicine (200mg morphine sulfate er and 15mg ir. And 30... 3 replies
I am currently in the ER due to this patch
Do not use this patch! It started of OK and gradually like within 4-5 began to give me SERIOUS nausea! Second week I sta... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 4 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA